MathSciNet Relay Station
MathSciNet bibliographic data
MR2561836 76M10 (65N30 76N15)
Wang, Li; Mavriplis, Dimitri J. Adjoint-based $h$-$p$ adaptive discontinuous Galerkin methods for the 2D compressible Euler equations. J. Comput. Phys. 228 (2009), no. 20, 7643–7661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement